# SDR ASAA0310254

- Difficulty date: March 27, 2003
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND RIGHT WING LEADING EDGE SKIN AT WING STATION 227 WORN AND CHAFED.  REMOVED DAMAGED AND INSTALLED REPAIR PER SRM.  (M)
